# SDR FDEA202009212293

- Difficulty date: September 21, 2020
- Submitted: September 22, 2020
- Operation: Air carrier
- Aircraft: N311FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46871
- Aircraft time: 105,097 hours, 31,560 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: B-Nut
- Condition: Loose
- Location: Hyd Line
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

AFTER LANDING RECIEVED LEVEL 1 "HYD 3 ELEV OFF" AT BLOCK IN RECEIVED LEVEL 1 "HYD 3 QTY LO" BRAKE CONTROL VALVE LEAKING IN RT WHEEL WELL.  TIGHTENED BRAKE VALVE SUPPLY LINE B NUT.  SERVICED NR 3 HYDRAULICS.  LEAK AND OPS CHECK GOOD.
